MAUDE Adverse Event Report: Cardinal Health 200, LLC CARDINAL HEALTH; Tubes, Gastrointestinal (And Accessories)

Cardinal Health 200, LLC CARDINAL HEALTH; Tubes, Gastrointestinal (And Accessories)
Model Number 8884711253E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 09/14/2026
Type of Reportable Event Malfunction

Brand Name
CARDINAL HEALTH
Common Device Name
Tubes, Gastrointestinal (And Accessories)
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)316-3640
MDR Report Key50820823
Report Number1423537-2026-00295
Device Sequence Number10201783
Product Code KNT
UDI-Device Identifier10192253011296
UDI-Public(01)10192253011296(17)300731(10)2521801164
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884711253E
Device Catalogue Number8884711253E
Device Lot Number2521801164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexFemale